Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the $ q$-analogues of some transformations of nearly-poised hypergeometric series

Authors: B. Nassrallah and Mizan Rahman
Journal: Trans. Amer. Math. Soc. 268 (1981), 211-229
MSC: Primary 33A30
MathSciNet review: 628455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A number of transformation formulas for very well-poised basic hypergeometric series have been obtained which, in the limit $ q \to 1 - $, approach the known transformation formulas for nearly-poised ordinary hypergeometric series.

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agarwal and Arun Verma, Generalized basic hypergeometric series with unconnected bases, Proc. Cambridge Philos. Soc. 63 (1967), 727–734. MR 0212216
  • [2] George E. Andrews, Applications of basic hypergeometric functions, SIAM Rev. 16 (1974), 441–484. MR 0352557
  • [3] George E. Andrews, Problems and prospects for basic hypergeometric functions, Theory and application of special functions (Proc. Advanced Sem., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1975) Academic Press, New York, 1975, pp. 191–224. Math. Res. Center, Univ. Wisconsin, Publ. No. 35. MR 0399528
  • [4] George E. Andrews, The theory of partitions, Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1976. Encyclopedia of Mathematics and its Applications, Vol. 2. MR 0557013
  • [5] George E. Andrews and Richard Askey, Classical orthogonal polynomials, Orthogonal polynomials and applications (Bar-le-Duc, 1984) Lecture Notes in Math., vol. 1171, Springer, Berlin, 1985, pp. 36–62. MR 838970, 10.1007/BFb0076530
  • [6] Richard Askey and James Wilson, A set of orthogonal polynomials that generalize the Racah coefficients or 6-𝑗 symbols, SIAM J. Math. Anal. 10 (1979), no. 5, 1008–1016. MR 541097, 10.1137/0510092
  • [7] R. Askey and M. E. H. Ismail, A generalization of ultraspherical polynomials, Technical summary report #1851, Math. Res. Center, Univ. of Wisconsin, Madison, Wis., 1978.
  • [8] W. N. Bailey, Generalized hypergeometric series, Cambridge Tracts in Mathematics and Mathematical Physics, No. 32, Stechert-Hafner, Inc., New York, 1964. MR 0185155
  • [9] W. N. Bailey, A transformation of nearly-poised basic hypergeometric series, J. London Math. Soc. 22 (1947), 237–240 (1948). MR 0023964
  • [10] L. Carlitz, Some formulas of F. H. Jackson, Monatsh. Math. 73 (1969), 193–198. MR 0248035
  • [11] Mizan Rahman, A nonnegative representation of the linearization coefficients of the product of Jacobi polynomials, Canad. J. Math. 33 (1981), no. 4, 915–928. MR 634149, 10.4153/CJM-1981-072-9
  • [12] -, The linearization of the product of continuous $ q$-Jacobi polynomials, Canad. J. Math. (to appear).
  • [13] Lucy Joan Slater, Generalized hypergeometric functions, Cambridge University Press, Cambridge, 1966. MR 0201688
  • [14] Arun Verma, A quadratic transformation of a basic hypergeometric series, SIAM J. Math. Anal. 11 (1980), no. 3, 425–427. MR 572192, 10.1137/0511039
  • [15] F. J. W. Whipple, Some transformations of generalized hypergeometric series, Proc. London Math. Soc. (2) 26 (1927), 257-272.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30

Additional Information

Keywords: Basic hypergeometric series, bi-basic series, very well-poised series, nearly-poised series transformations
Article copyright: © Copyright 1981 American Mathematical Society